MathSciNet Relay Station
MathSciNet bibliographic data
MR1113591 58F10 (34C35 34D45 58F12)
Pliss, Victor A.; Sell, George R. Perturbations of attractors of differential equations. J. Differential Equations 92 (1991), no. 1, 100–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement